# SDR SWAA2022032169198

- Difficulty date: February 4, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737*
- Aircraft serial: 36918
- Aircraft time: 38,769 hours, 23,511 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LH HORIZONTAL LOWER SKIN STAB STA 193.90; 17' FROM REAR SPAR I/B ROW; LENGTH APPROX .875'. CRACK FOUND AT LH HORIONTAL LOWER SKIN STAB STA 193.90 17' FROM REAR SPAR I/B ROW LENGTH APPROX .875'. / [01] APPLIED STRIPPING ON SKIN SURFACE OF REPAIR AREA IN IAW AMM 51-21-11-150-801[18] INSTALLED REPAIR PART AT L/H. HORIZONTAL STABILIZER LOWER SKIN STA. 193.90. 17' FROM REAR SPAR; IAW. B-737-700 SRM.55-10-01-2R-11 FIGURE 204;[19] VERIFIED 18.;[20] APPLIED TOP-COAT TO REPAIR AREA IAW. B-737-700 AMM. 51-21-73-370-803;[21] ACCOMPLISHED PERMANENT REPAIR OF CRACK AT L/H. STAB. LOWER SKIN STA. 193.90 PER B-737-700 SRM. 55-10-01-2R-11.;[22] REMOVED THE DAMAGE AREA OF L/H HORIZONTAL STABILIZER LOWER SKIN STA 193.90 17' FROM REAR SPAR IN IAW SRM 51-10-02-0G-0 AND 55-10-01-2R-11 FIG 204 ; COMPLETED FABRICATIONS OF REPAIR PARTS; DOUBLER AND FILLER. MAT. USED FOR DOUBLER 2024-T3 0.090'. MAT. USED FOR FILLER 2024-T3 0.071' IAW. B-737-700 SRM.51-10-01-2R-11 FIGURE 204 ; INSTALLED REPAIR PART AT L/H. HORIZONTAL STABILIZER LOWER SKIN STA. 193.90. 17' FROM REAR SPAR; IAW. B-737-700 SRM.55-10-01-2R-11 FIGURE 204;[23] VERIFIED 20-22.
